# SDR AALA2020010329002

- Difficulty date: December 31, 2019
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 62,954 hours, 27,798 cycles
- System (JASC): 4990 · APU Oil System
- Part: Solenoid Valve
- Condition: Leaking
- Location: Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: F/A & PAX REPORT STRONG ODOR IN CABIN ON DECENT. INITIALLY REPORTED AS DIRTY SOCKS SMELL THEN SUBSIDED SLOWLY. UNKNOWN ODOR. MAINTENANCE FOUND THE APU TO BE CAUSE OF ODOR. FOUND DE-OIL SOLENOID LEAKING, FILLER PLUG LEAKING AND SIGNS OF OIL LEAK ON VSV INLET GUIDE VANES.***SUPPLEMENTAL ACTION SECT.4 AND 5: REMOVED AND REPLACED DE-OILING SOLENOID VALVE IAW AMM 49-19-49. REMOVED AND REPLACED FILLER PLUG. CLEANED AND RAN APU. NO LEAKS NOTED.***(CLOSED)
